# SDR SWAA2014071429948

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 58,917 hours, 47,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount
- Part number: 6557463
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT SLIDE MOUNT CRACKED.  R & R MOUNT IAW AMM.
